# SDR VTZA97098

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Switching Relay
- Part number: 172934001
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

FLT 6483 - IAD-CHS - ABORTED TAKEOFF DUE TO NR 1 SYMBOL GENERATOR FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FCS SWITCHING RELAY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
